www.glietop.org
Glietop.orgClonazepam 0.5 mg overdose

Clonazepam Overdose Symptoms, Signs, and Treatment


9.18.2018 | Morgan Mason
Clonazepam 0.5 mg overdose
Clonazepam Overdose Symptoms, Signs, and Treatment

Call Who Answers? now and avoid clonazepam overdose symptoms.

Clonazepam is listed as a Schedule IV drug under the Comprehensive Drug Abuse Prevention and Control Act of 1970 because of its potential for abuse. A doctor may also prescribe clonazepam for relief of panic attacks. Clonazepam decreases abnormal electrical activity in the brain. Clonazepam, a benzodiazepine, may be prescribed by itself or with other medications to control certain types of seizures. If you or a loved one has become dependent on Clonazepam, call Who Answers? to get help today.

An overdose may occur in anyone, regardless of age, who gains access to clonazepam and takes too much of it. If someone has overdosed on clonazepam, call the local poison control center. If the person has collapsed or is not breathing, call your local emergency services at 911. An overdose on clonazepam may result from an accidental or intentional act of taking more than the normal or recommended dosage. Signs of an overdose on clonazepam include:.

It’s critical that breathing be maintained in order to ensure the health of the individual. Since the body’s systems can slow, some people who overdose may stop breathing altogether. If you suspect someone has overdosed, call 911 immediay. With clonazepam overdose treatment, maintaining proper respiration is crucial. It’s then important to get the person into proper clonazepam detox and withdrawal treatment to ensure another overdose doesn’t occur in the future.

There were approximay 4,400 substance abuse treatment admissions in 2000 involving benzodiazepines as the primary substance. According to the Centers for Disease Control, benzodiazepines, such as clonazepam, were associated with approximay 272,000 emergency room visits in 2008. In 2000, 81 percent of the hospital admissions involving benzodiazepines were for secondary use. Also, in 2000, out of the 1.6 million admissions in the Treatment Episode Data Set, 0.3 percent was for primary benzodiazepine use.

Call Who Answers? now to prevent further damage to your body so you can avoid clonazepam overdose symptoms. If you suspect you suffer from abuse of or addiction to clonazepam, there is addiction treatments available.

If you’re seeking addiction treatment for yourself or a loved one, our help line is a private and convenient solution. Caring advisors are available 24/7 to discuss treatment options with you.

In 2000, patients with benzodiazepine addictions were twice as likely to have a psychiatric problem than those who were admitted for abusing other drugs and alcohol. Those patients were less likely to be referred to treatment by the criminal justice system.

You can connect with non-sponsor facilities by browsing our listings and calling them directly.

Call Who Answers? today to get help with your addiction or to help a loved one. Clonazepam overdose symptoms may occur unexpectedly.

Call us at Who Answers? for more information on how treatment can better your situation. Don’t let addiction or drug abuse affect your life or the life of someone you love.

Calls to any general help line (non-facility specific 1-8XX numbers) found on this site will be answered between the hours of 5:00am and 9:00pm Pacific by American Addiction Centers (AAC) and outside of those hours by one of our paid treatment center sponsors.

A clonazepam overdose can be treated with the benzodiazepine-receptor antagonist flumazenil, except in patients who have epilepsy. If flumazenil is administered, patient should be monitored for respiratory depression, seizure activity and other residual benzodiazepine effects. Flumazenil is preferably administered intravenously and simultaneously with respiratory resuscitation efforts. Hypotension can be treated with metaraminol or levarterenol.

Clonazepam 0.5 mg overdose